Stochastic comparison of multivariate random sums

Volume 30 / 2003

Rafał Kulik Applicationes Mathematicae 30 (2003), 379-387 MSC: Primary 60E15. DOI: 10.4064/am30-4-2


We establish preservation results for the stochastic comparison of multivariate random sums of stationary, not necessarily independent, sequences of nonnegative random variables. We consider convex-type orderings, i.e. convex, coordinatewise convex, upper orthant convex and directionally convex orderings. Our theorems generalize the well-known results for the stochastic ordering of random sums of independent random variables.


  • Rafał KulikMathematical Institute
    Wrocław University
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image